Studia Scientiarium Mathematicarum Hungarica 33. (1997)

1-3. szám

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA A QUARTERLY OF THE HUNGARIAN ACADEMY OF SCIENCES Studia Scientiarum Mathematicarum Hungarica publishes original papers on mathematics mainly in English, but also in German, French and Russian. It is published in yearly volumes of four issues (mostly double numbers published semiannually) by AKADÉMIAI KIADÓ H-1117 Budapest, Prielle Kornélia u. 19-35 Manuscripts and editorial correspondence should be addressed to J. Merza Managing Editor P.0. Box 127 H-1364 Budapest Tel.: +36 1 118 2875 Fax: +36 1 117 7166 e-mail: merza @ math-inst.hu Subscription information Orders should be addressed to AKADÉMIAI KIADÓ P.O.Box 245 H 1519 Budapest For 1997 volume 33 is scheduled for publication. The subscription price is $ 120.00, air delivery plus $ 20.00. Coden: SSMHAX August, 1997 Vol: 33 Pages: 1-343 Numbers: 1-3 Whole: 64 © Akadémiai Kiadó, Budapest 1997

Next